# SDR COMA2011102850088

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 35,960 hours, 31,457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DTW TO MSN RECEIVED RT THRUST REV UNLOCKED CAUTION MSG, FOLLOWED QRH.  EMERGENCY DECLARED, A/C DIVERTED TO LAN LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
